# SDR DALA13052083125

- Difficulty date: October 13, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 34,561 hours, 17,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS, AND TWO AFT EXIT SIGNS.  THREE CEILING EMERGENCY LIGHTS NEAR ASSOCIATED INOPERATIVE EVACUATION LIGHTS INOPERATIVE ON EMERGENCY POWER.  LIGHTS FLASH FOR A SECOND WHEN ON BATTERY POWER.  ALL LIGHTS WORK NORMAL WHEN ACFT ON NORMAL POWER.  R & R EMERGENCY POWER SUPPLY UNIT AND BATTERY PACK IAW  MM 33-51-38-400 001-A.  PERFORMED OPS TEST OF THE EMERGENCY LIGHTS IAW MM 33-51-00-710-001-A TEST OK.  ACFT OK FOR SERVICE.
